Czechoslovak Mathematical Journal, first online, pp. 1-9


Associated primes of local cohomology modules of generalized Laskerian modules

Dawood Hassanzadeh-Lelekaami, Hajar Roshan-Shekalgourabi

Received February 6, 2018.   Published online June 4, 2019.

Abstract:  Let $\mathcal I$ be a set of ideals of a commutative Noetherian ring $R$. We use the notion of $\mathcal I$-closure operation which is a semiprime closure operation on submodules of modules to introduce the class of $\mathcal I$-Laskerian modules. This enables us to investigate the set of associated prime ideals of certain $\mathcal I$-closed submodules of local cohomology modules.
Keywords:  associated prime ideals; Grothendieck spectral sequence; local cohomology module; semiprime closure operation
Classification MSC:  13D45, 13A15, 13E99
DOI:  10.21136/CMJ.2019.0077-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] M. P. Brodmann, F. A. Lashgari: A finiteness result for associated primes of local cohomology modules. Proc. Am. Math. Soc. 128 (2000), 2851-2853. DOI 10.1090/s0002-9939-00-05328-4 | MR 1664309 | Zbl 0955.13007
[2] M. P. Brodmann, R. Y. Sharp: Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambridge Studies in Advanced Mathematics 60, Cambridge University Press, Cambridge (1998). DOI 10.1017/CBO9780511629204 | MR 1613627 | Zbl 0903.13006
[3] K. Divaani-Aazar, A. Mafi: Associated primes of local cohomology modules. Proc. Am. Math. Soc. 133 (2005), 655-660. DOI 10.1090/s0002-9939-04-07728-7 | MR 2113911 | Zbl 1103.13010
[4] K. Divaani-Aazar, A. Mafi: Associated primes of local cohomology modules of weakly Laskerian modules. Commun. Algebra 34 (2006), 681-690. DOI 10.1080/00927870500387945 | MR 2211948 | Zbl 1097.13021
[5] R. Hartshorne: Affine duality and cofiniteness. Invent. Math. 9 (1970), 145-164. DOI 10.1007/bf01404554 | MR 0257096 | Zbl 0196.24301
[6] D. Hassanzadeh-Lelekaami: A closure operation on submodules. J. Algebra Appl. 16 (2017), Article ID 1750229, 22 pages. DOI 10.1142/s0219498817502292 | MR 3725089 | Zbl 1387.13013
[7] C. Huneke: Problems on local cohomology. Free Resolutions in Commutative Algebra and Algebraic Geometry Research. Notes in Mathematics 2, Jones and Bartlett Publishers, Boston (1992), 93-108. MR 1165320 | Zbl 0782.13015
[8] M. Katzman: An example of an infinite set of associated primes of a local cohomology module. J. Algebra 252 (2002), 161-166. DOI 10.1016/s0021-8693(02)00032-7 | MR 1922391 | Zbl 1083.13505
[9] K. Khashyarmanesh, Sh. Salarian: On the associated primes of local cohomology modules. Commun. Algebra 27 (1999), 6191-6198. DOI 10.1080/00927879908826816 | MR 1726302 | Zbl 0940.13013
[10] D. Kirby: Components of ideals in a commutative ring. Ann. Mat. Pura Appl. (4) 71 (1966), 109-125. DOI 10.1007/bf02413738 | MR 0210694 | Zbl 0139.26501
[11] J. J. Rotman: An Introduction to Homological Algebra. Universitext, Springer, New York (2009). DOI 10.1007/b98977 | MR 2455920 | Zbl 1157.18001
[12] A. K. Singh: $p$-torsion elements in local cohomology modules. Math. Res. Lett. 7 (2000), 165-176. DOI 10.4310/mrl.2000.v7.n2.a3 | MR 1764314 | Zbl 0965.13013
[13] H. Z√∂schinger: Minimax-Moduln. J. Algebra 102 (1986), 1-32. (In German.) DOI 10.1016/0021-8693(86)90125-0 | MR 0853228 | Zbl 0593.13012

Affiliations:   Dawood Hassanzadeh-Lelekaami (corresponding author), Hajar Roshan-Shekalgourabi, Department of Basic Sciences, Arak University of Technology, P. O. Box 38135-1177, Arak, Iran, e-mail: lelekaami@gmail.com, Dhmath@arakut.ac.ir; Hrsmath@gmail.com, roshan@arakut.ac.ir


 
PDF available at: